Rituxan

dixiegirl
dixiegirl Member Posts: 1,043 Member
I've been getting this stuff for awhile now, and sometimes I do get very tired and headaches, general achy stuff. It doesn't seem to last as long as it used to. Hope this helps.

Comments

  • onlytoday
    onlytoday Member Posts: 609 Member
    rituxan
    Dixie,

    How long after your infusion do you have side effects? I had a very strong reaction last week (Monday) with my first infusion (chills, hives and low blood pressure) and then on Thursday I ran a fever and had tremendous body ache. My doc thinks that's when the prednizone and benedryl finally left my body. We have postponed by next treatment by a week to allow my body to rest. I have to admit I'm not looking forward to it - I know that my doc will pre-treat more next time and will do everything she can to keep me out of trouble but it is worrying me. Now I've got insomnia - and I don't know if it's the Rituxan or not but I think it is..
  • dixiegirl
    dixiegirl Member Posts: 1,043 Member
    onlytoday said:

    rituxan
    Dixie,

    How long after your infusion do you have side effects? I had a very strong reaction last week (Monday) with my first infusion (chills, hives and low blood pressure) and then on Thursday I ran a fever and had tremendous body ache. My doc thinks that's when the prednizone and benedryl finally left my body. We have postponed by next treatment by a week to allow my body to rest. I have to admit I'm not looking forward to it - I know that my doc will pre-treat more next time and will do everything she can to keep me out of trouble but it is worrying me. Now I've got insomnia - and I don't know if it's the Rituxan or not but I think it is..

    Side Effects
    Usually just the evening of treatment and maybe the day after I get really tired. It really doesn't last that long. I have to take 2 benedryl and 2 tylenol before each treatment. I pretty much have to take it about an hour before treatments for it to help.

    Hopefully they will figure out what's going on with you. Never had any issue with insomnia with rituxan, but the prednisone when I had chemo sure did.

    Hang in there.
    Beth
  • onlytoday
    onlytoday Member Posts: 609 Member
    dixiegirl said:

    Side Effects
    Usually just the evening of treatment and maybe the day after I get really tired. It really doesn't last that long. I have to take 2 benedryl and 2 tylenol before each treatment. I pretty much have to take it about an hour before treatments for it to help.

    Hopefully they will figure out what's going on with you. Never had any issue with insomnia with rituxan, but the prednisone when I had chemo sure did.

    Hang in there.
    Beth

    More side effects
    Now it's Sunday almost a week after the infusion and I have another low grade fever. Feel just awful - very weak and achy. Good thing is that I see my doc tomorrow to get blood work done and talk about how to proceed. She'll figure this out. I'm very blessed to have all the faith in the world in my doctor.

    Thanks for your input. I'm learning fast that we all react to this stuff differently! :) Have a great day today! Love this site.
  • allmost60
    allmost60 Member Posts: 3,178
    onlytoday said:

    More side effects
    Now it's Sunday almost a week after the infusion and I have another low grade fever. Feel just awful - very weak and achy. Good thing is that I see my doc tomorrow to get blood work done and talk about how to proceed. She'll figure this out. I'm very blessed to have all the faith in the world in my doctor.

    Thanks for your input. I'm learning fast that we all react to this stuff differently! :) Have a great day today! Love this site.

    So sorry...
    Hi Donna,
    So sorry you are having the bad side affects. Hopefully tomorrow your doctor will get things figured out for you. The only thing I am concerned about is having to take the prednisone daily for 5 days. The thought of not being able to sleep and the jittery feeling I always experience from that stuff has me creeped out. Maybe it will be different this time...we will see! You rest and watch that fever today. My thoughts and prayers are with you.
    Love...Sue
  • KC13167
    KC13167 Member Posts: 215
    allmost60 said:

    So sorry...
    Hi Donna,
    So sorry you are having the bad side affects. Hopefully tomorrow your doctor will get things figured out for you. The only thing I am concerned about is having to take the prednisone daily for 5 days. The thought of not being able to sleep and the jittery feeling I always experience from that stuff has me creeped out. Maybe it will be different this time...we will see! You rest and watch that fever today. My thoughts and prayers are with you.
    Love...Sue

    Prednisone
    Sue, It's strange but the prednisone dosing related to chemo, has not bothered me as much as the weaning prednnisone for bronchitis. I know it sounds strange. Just thought I'd mention this to you. I know you're not looking forward to this part of treatment, I wasn't either. I think it will be OK. Kellie